# SDR 2012F00134

- Difficulty date: July 11, 2012
- Submitted: July 14, 2012
- Operation: Air carrier
- Aircraft: N888PH
- Make and model: Piper PA-31T1
- Aircraft serial: 31T7904005
- Aircraft time: 4,512 hours
- Engine: Pwa PT6A60A
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 4999007
- Condition: Separated
- Location: A/C System
- Part time: 4,512 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

VISUALLY INSPECTED AND FOUND AUXILIARY HEATER DUCT SEPARATED FROM THE AIR CONDITIONING EVAPORATOR HOUSING.  REINSTALLED DUCT, REPOSITIONED AND RE-TIGHTENED ALL CLAMPS RELATED TO THE AUXILIARY HEATER DUCT. COMPLETED GROUND PRESSURIZATION TESTED OK.  VISUALLY INSPECTED AFTER TEST AND FOUND NO MOVEMENT.
